# SDR VNAA9808010

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: DOLN511F07SND01
- Condition: Failed
- Location: Lt  Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE LEFT PROPELLER OVERSPEED TEST FAILED,  DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT PROPELLER OVERSPEED GOVERNOR CANNON PLUG, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-01-03.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
